Welcome to the Spot the ADR Game
Get ready for an immersive experience where you will play the role of a dedicated Community Health Volunteer (CHV) and take decisive actions to manage different Adverse Drug Reactions (ADRs).
We're ready to unleash something spectacular. The wait is almost over.
#ADRGame Coming your way soon!
Click on the image to experience the game and see how you fare!
Let us know what you think of the game by filling this form | It will take you 2 minutes to complete this form.
Why should I play this game?
- It is fun
- It is entertaining
- It is a unique way to learn about TB
- It is a practical way of understanding ADRs
What type of game is this?
- It is a question-and-answer game
- Remember to pay attention to the Hint (Sometimes there is more than one correct answer)
- The more correct answers you give, the more points you accumulate
How do I play this game?
- Once the game is LIVE, click on Play
- It will open in your phone or laptop browser
- Use Google Chrome browser for the best user experience
- If you face any issues with playing the game, contact us at: [email protected]
Who is a Community Health Volunteer (CHV)?
Community health volunteers are people involved in tuberculosis (TB) care and treatment, including ASHA workers, community health workers, families, panchayati raj institutions and the public in general.
What is an Adverse Drug Reaction?
When we take medicines, our bodies may have a negative or unwanted response to it, this is called an adverse drug reaction. It can cause discomfort or side effects that we don't want. This can happen because everyone's body is different, or the medicine may not work well with other things we're taking.
Why is it important for CHVs to know about ADRs in TB?
It's important to know about these reactions so we can help patients use medicines safely. If someone is experiencing some side effects, the CHV is the first person they will complain to. CHVs must know which reaction is mild or serious. They need to know the correct advice to give the patient, and the correct actions to take. This will make your patient feel better, and more encouraged to complete their TB treatment.